Approximations diophantiennes dans un corps local (1970)


de Mathan, Bernard
Mémoires de la Société Mathématique de France, Tome 21 (1970) 94 p doi : 10.24033/msmf.24
URL stable : http://www.numdam.org/item?id=MSMF_1970__21__3_0

Bibliographie

[1] Amice (Y.). - Interpolation p-adique, Bull. Soc. Math. France, t. 92, (1964) p. 117-160, (thèse Sc. Math. Paris, 1963). Numdam | MR 32 #5638 | Zbl 0158.30201

[2] Artin (E.). - Algebraic number and algebraic functions, Princeton, Princeton University, (1951) (multigraphie). MR 13,628d | Zbl 0054.02101

[3] Bateman (P.) and Duquette (A.). - The analogue of the Pisot-Vijayaraghavan numbers in fields of formal power series, Illinois J. of Math., t. 6, (1962), p. 594-606. MR 26 #2424 | Zbl 0105.02801

[4] Bertrandias (F.). - Ensembles remarquables d'adèles algébriques, Bull. Soc. Math. France, Mémoire 4, (1965) VI + 98 p. (thèse Sc. Math. Paris 1965). Numdam | MR 33 #114 | Zbl 0178.38201

[5] Bourbaki (N.). - Algèbre, chapitres 4 et 5.

[6] Bourbaki (N.). - Intégration, chapitre 1, 2, 3 et 4.

[7] Bourbaki (N.). - Théories spectrales, chapitres 1 et 2. Zbl 0152.32603

[8] Carlitz (L.). - Diophantine approximation in fields of characteristic p., Trans. Amer. Math. Soc., 72, (1952), p. 187-207. MR 14,23b | Zbl 0046.04801

[9] Carlitz (L.) and Cohen (E.). - Divisors functions of polynomials in a Galois field, Duke Math. J. 14, (1947), p. 13-20. MR 8,503f | Zbl 0030.10303

[10] Cassels (J.W.S.). - Some metrical theorems in diophantine approximation. III. Proc. Camb. Phil. Soc. 46, (1950), p. 219-225. MR 12,162d | Zbl 0035.31902

[11] Cassels (J.W.S.). - An introduction to diophantine approximation (Camb. Tract. in Math. and Math. Phys., Cambridge University). Zbl 0077.04801

[12] Chauvineau (J.). - Sur la répartition dans R et dans Qp. Thèse Sc. Math. Paris, (1967), Acta. Arith. XIV, (1968), p. 225-313. MR 39 #6835 | Zbl 0176.32902

[13] Cigler (J.) and Helmberg (G.). - Neuer Entwicklungen in der theorie der Gleichverteilung, Jahr. Dentsch. Mat. Vereinig. t. 64, (1962), p. 1-50. MR 23 #A2409 | Zbl 0109.03404

[14] Davenport, Erdös, Leveque. - On Weyls criterion for uniform distribution, Mich. Math. J. 10, (1963), p. 311-314. MR 27 #3618 | Zbl 0119.28201

[15] Grandet-Hugot (M.). - Nombres de Pisot dans un corps de séries formelles. Séminaire Delange-Pisot, Poitou-Paris, 1966/1967, n° 4. Numdam | Zbl 0164.05801

[16] Grandet-Hugot (M.). - Une propriété des "nombres de Pisot" dans un corps de séries formelles, Cr. Acad. Sc. Paris, t. 265, (1967), A, p. 39-41. MR 37 #4028 | Zbl 0204.06901

[17] Herz (C.S.). - Spectral synthesis for the Cantor Set. Proc. Nat. Acad. Sc. U.S., 42, (1956), p. 42-43. MR 17,648a | Zbl 0070.10801

[18] Kahane (J.P.) et Salem (R.). - Ensembles parfaits et séries trigonométriques, Paris, Hermann, (1963). MR 28 #3279 | Zbl 0112.29304

[19] Khintchine (A.). - Zur metrischen theorie der diophantischen Approximationen, Math., Z, 24, (1926), p. 706-714. JFM 52.0183.02

[20] Koksma (J.F.). - Ein Mengen theoretischer Satz über die Gleichverteilung mod. Eins., Compositio, Math., t. 2, (1935), p. 250-258. Numdam | JFM 61.0205.01 | Zbl 0012.01401

[21] Lang (S.). - An introduction to diophantine approximation. Interscience Publishers, (J. Wiley and sons).

[22] Lang (S.). - An introduction to diophantine geometry. Interscience, Tracts in pure and applied mathematics (J. Wiley and sons).

[23] Lesca (J.). - Sur les approximations diophantiennes à une dimension. Thèse Sc. Math., Grenoble, (1968).

[24] Lutz (E.). - Sur les approximations diophantiennes linéaires P-adiques, Paris, Hermann, (1955). MR 16,1003d | Zbl 0064.28401

[25] Malher (K.). - Lectures on diophantine approximations, Part. 1, Ann. Arbor, University of Notre-Dame, (1961). Zbl 0158.29903

[26] De Mathan (B.). - Sur un théorème métrique d'équirépartition mod. 1 dans un corps de séries formelles sur un corps fini. C.R. Acad. Sc. Paris, t. 265, (1967), A, p. 289-291. MR 36 #113 | Zbl 0161.05101

[27] Mendes-France (M.). - Nombres normaux. Applications aux fonctions pseudo-aléatoires. Jour. Analyse Math., 20, (1967). MR 36 #3735 | Zbl 0161.05002

[28] Niven (I.). - Uniform distribution of sequences of integers. Trans. Amer. Math. Soc. 98, (1961), p. 62-61. MR 22 #10971 | Zbl 0096.03102

[29] Pisot (C.). - La répartition modulo 1 et les nombres algébriques, Ann. Scuola Sup. di Pisa, série 2, t. 7, (1938), p. 205-248. Numdam | JFM 64.0994.01 | Zbl 0019.15502

[30] Ridout. - The p-adic généralization of the Roth theorem, Mathematika, 5, (1958), p. 40-48. MR 20 #3851 | Zbl 0085.03501

[31] Roth (K.F.). - Rational approximations to algebraic numbers, Mathematika, 2, (1955) p. 1-20, (avec erratum p. 168). MR 17,242d | Zbl 0064.28501

[32] Rudin (W.). - Fourier Analysis on groups. Interscience, Tracts in pure and applied mathematics, 12, (J. Wiley and Sons). MR 27 #2808 | Zbl 0107.09603

[33] Salem (R.). - Sets of uniqueness and sets of multiplicity, Trans. Amer. Math. Soc. 54, (1943), p. 218-228 et 56 (1944), p. 32-49. Zbl 0060.18604

[34] Salem (R.). - Algebraic numbers and Fourier Analysis, Heath Mathematical Monographs (1963). MR 28 #1169 | Zbl 0126.07802

[35] Schmidt (W.). - A metrical theorem in diophantine approximation, Canadian. J. of math., 12, (1960), p. 619-631. MR 22 #9482 | Zbl 0097.26205

[36] Asymptotic distribution modulo 1. Nuffic international summer session in science, Nijenrode Lectures. P. Noordhoff, Groningen, (1962).